Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Smooth double subvarieties on singular varieties, III

Tom 108 / 2016

M. R. Gonzalez-Dorrego Banach Center Publications 108 (2016), 85-93 MSC: 14B05, 14E15, 32S25, 14J17, 14J30, 14J35, 14J40, 14J70. DOI: 10.4064/bc108-0-7

Streszczenie

Let $k$ be an algebraically closed field, ${\rm char}\, k=0$. Let $C$ be an irreducible nonsingular curve such that $rC=S\cap F$, $r\in \Bbb N$, where $S$ and $F$ are two surfaces and all the singularities of $F$ are of the form $z^3=x^{3s}-y^{3s}$, $s\in \Bbb N $. We prove that $C$ can never pass through such kind of singularities of a surface, unless $r=3a$, $a\in \Bbb N$. We study multiplicity-$r$ structures on varieties $r\in \Bbb N$. Let $Z$ be a reduced irreducible nonsingular $(n-1)$-dimensional variety such that $rZ=X\cap F$, where $X$ is a normal $n$-fold, $F$ is a $(N-1)$-fold in $\Bbb P^{N}$, such that $Z\cap \operatorname{Sing} (X)\ne \emptyset$. We study the singularities of $X$ through which $Z$ passes.

Autorzy

  • M. R. Gonzalez-DorregoDepartamento de Matemáticas
    Universidad Autónoma de Madrid
    28049 Madrid, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek